MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS STEM CLRD HO 4; HIP IMPLANT FEMORAL STEM

DEPUY IRELAND - 3015516266 EMSYS STEM CLRD HO 4; HIP IMPLANT FEMORAL STEM
Catalog Number 474204200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Seroma (2069); Limb Fracture (4518)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: dots.Associated study: pinnacle cup.Date of evaluation: (b)(6) 2024.Date of onset: (b)(6) 2024.Operative side: right.Diagnosis: hip pain with ambulation.Adverse event: periprosthetic fracture - femoral.Specify: nondisplaced greater troch fx.Country: us.Serious: no.Device related: remote possibility.Procedure related: remote possibility.Additional event information: on (b)(6) 2024, medical records note that the patient is 17 days postop right anterior total hip arthroplasty.Patient presents with pain, radiating down towards knee.Patient has a moderate-sized postoperative seroma.A radiograph was noted to show small crack around their greater trochanter with no displacement.On (b)(6) 2024, medical records note the patient is 6 weeks post right total hip arthroplasty.The patient had a trochanteric fracture around 2 ½ weeks and went to 50% weightbearing with a walker.The clinical impression notes the patient is progressing well.The patient is to continue using the walker and continue oral medication.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: h6 (clinical code).Corrected: h6 (impact code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The adverse symptoms alleged and product code reported is associated with the depuy metal on metal articulation.A complaint database search and/or device manufacturing (dhr) reviews will not be performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
EMSYS STEM CLRD HO 4
Common Device Name
HIP IMPLANT FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20086226
Report Number1818910-2024-18235
Device Sequence Number7561720
Product Code MEH
UDI-Device Identifier10603295505556
UDI-Public(01)10603295505556(17)270430(10)3763241
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number474204200
Device Lot Number3763241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer08/28/2024
09/03/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date08/30/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+8.5.; EMSYS LNR AOX N 52X40.; EMSYS SHL 3HOLE 52.; PINN CAN BONE SCREW 6.5MMX15MM.; PINN CAN BONE SCREW 6.5MMX30MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown
Patient Weight66 KG